# SDR QXEA2009060800435

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK HAS SPOTS OF CORROSION IN THE CLAW AT STA X704.  REMOVED CORROSION FROM EFFECTED AREA IAW RD 8/4-53-884 NOTES 1, 3 AND 5.  MAX DEPTH OF BLEND IN SEAT TRACK CHANNEL IS .023 INCH MAX DEPTH OF BLEND ON TOP OF SEAT TRACK CLAW IS .009 INCH BLEND IS WITHIN LIMITS AS PER RD 8/4-53-884.  PERFORMED HFEC INSP BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED BLENDED AREA IAW RD 8/4-53-884 GEN NOTES 4, 6.
